ITP OpenIR  > 理论物理所2011年知识产出
Randomized Wilson loops, reduced models and the large D expansion
Evnin, O; Evnin, O (reprint author), Acad Sinica, Inst Theoret Phys, Zhongguancun Donglu 55, Beijing 100190, Peoples R China.
2011
发表期刊NUCLEAR PHYSICS B
ISSN0550-3213
卷号853期号:2页码:461-474
摘要Reduced models are matrix integrals believed to be related to the large N limit of gauge theories. These integrals are known to simplify further when the number of matrices D (corresponding to the number of space-time dimensions in the gauge theory) becomes large. Even though this limit appears to be of little use for computing the standard rectangular Wilson loop (which always singles out two directions out of D), a meaningful large D limit can be defined for a randomized Wilson loop (in which all D directions contribute equally). In this article, a proof-of-concept demonstration of this approach is given for the simplest reduced model (the original Eguchi-Kawai model) and the simplest randomization of the Wilson loop (Brownian sum over random walks). The resulting averaged Wilson loop displays a scale behavior strongly reminiscent of the area law. (C) 2011 Elsevier B.V. All rights reserved.
部门归属Acad Sinica, Inst Theoret Phys, Beijing 100190, Peoples R China
关键词Lattice Gauge-theory Eguchi-kawai Model
学科领域Physics
资助者Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China
URL查看原文
收录类别SCI
语种英语
资助者Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China ; Chinese Academy of Sciences; National Natural Science Foundation of China
WOS记录号WOS:000295544600009
引用统计
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/14210
专题理论物理所2011年知识产出
通讯作者Evnin, O (reprint author), Acad Sinica, Inst Theoret Phys, Zhongguancun Donglu 55, Beijing 100190, Peoples R China.
推荐引用方式
GB/T 7714
Evnin, O,Evnin, O . Randomized Wilson loops, reduced models and the large D expansion[J]. NUCLEAR PHYSICS B,2011,853(2):461-474.
APA Evnin, O,&Evnin, O .(2011).Randomized Wilson loops, reduced models and the large D expansion.NUCLEAR PHYSICS B,853(2),461-474.
MLA Evnin, O,et al."Randomized Wilson loops, reduced models and the large D expansion".NUCLEAR PHYSICS B 853.2(2011):461-474.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Randomized Wilson lo(175KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Evnin, O]的文章
[Evnin, O (reprint author), Acad Sinica, Inst Theoret Phys, Zhongguancun Donglu 55, Beijing 100190, Peoples R China.]的文章
百度学术
百度学术中相似的文章
[Evnin, O]的文章
[Evnin, O (reprint author), Acad Sinica, Inst Theoret Phys, Zhongguancun Donglu 55, Beijing 100190, Peoples R China.]的文章
必应学术
必应学术中相似的文章
[Evnin, O]的文章
[Evnin, O (reprint author), Acad Sinica, Inst Theoret Phys, Zhongguancun Donglu 55, Beijing 100190, Peoples R China.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。